Skip to Content
Aleve Pain Reliever & Fever Reducer Gelcaps, Naproxen Sodium, Headache and Back and Body Pain Relief Medicine, for Adults and Children Ages 12 and Up, 90 Count

Price:

131.42 CA$


Fastest Dissoving Soluble Fiber
Fastest Dissoving Soluble Fiber
116.82 CA$
116.82 CA$
Livingood Daily Immune Support Supplement, 4-in-1 Formula with Oregano Oil, Monolaurin, L Lysine & Quercetin, Gut & Digestive Health, Gluten Free, Vegan, Non GMO, Allergen Free, 120 Capsules
Livingood Daily Immune Support Supplement, 4-in-1 Formula with Oregano Oil, Monolaurin, L Lysine & Quercetin, Gut & Digestive Health, Gluten Free, Vegan, Non GMO, Allergen Free, 120 Capsules
152.95 CA$
152.95 CA$

Aleve Pain Reliever & Fever Reducer Gelcaps, Naproxen Sodium, Headache and Back and Body Pain Relief Medicine, for Adults and Children Ages 12 and Up, 90 Count

https://nutricity.ca/web/image/product.template/113352/image_1920?unique=8eab30f
(0 review)
5 sold in last 24 hours
  • Up to 12-hour pain relief medicine: Minor arthritis, headache, and back pain relief medicine, with the strength to last up to 12 hours.
  • Fever reducer: This pain medicine for adults and children ages 12 and up also temporarily reduces fever.
  • Effective pain reliever: Temporarily reduces fever and relieves minor pain of arthritis, menstrual cramps, muscular aches, backache, toothache, headache, and the common cold.
  • Child-resistant packaging: Aleve pain relief pills come in a convenient, child-resistant bottle.

131.42 CA$ 131.42 CAD 131.42 CA$ Tax Included

Not Available For Sale

(131.42 CA$ / Units)
5 people are viewing this right now

  • Expiry Date
  • Product Type
  • Brand
  • Ingredients

This combination does not exist.

Contact Us
Medication Naproxen Sodium
Ingredients Hypromellose, Talc, Stearate, Titanium, Povidone, Microcrystalline Cellulose, Polyethylene Glycol, Naproxen Sodium 220 Mg. (nsaid)* Fd&c Blue #2 Lake
Expiry Date Feb 2027
Product Type Medication
Brand Aleve
  • Buy Two or More Offer

    Save 10% when you buy two or more items.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Delivery Offer

    Enjoy free delivery on orders above CA$ 250.

  • Ships From(Canada)
    Orders are processed and shipped from Toronto.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.

 

Aleve Gelcaps are made with naproxen sodium to help you manage pain all day with just one pain relief pill. Each naproxen sodium 220 mg tablet has the strength to provide uninterrupted pain relief for up to 12 hours. Aleve temporarily relieves minor aches and pains due to minor arthritis, muscular aches, backache, menstrual cramps, headache, toothache, and the common cold. This pain medication temporarily reduces fever in adults and children 12 and up. Pain happens. Aleve it. Use as directed for minor aches and pains. *Among OTC Pain Reliever brands** **IQVIA, Arthritic Pain Relief Products, 12 months ending Q4 2022 †Based on clinical study vs. Hydrocodone + Acetaminophen during the first 4 hours after initial dosing

Important information

Safety Information

This product contains naproxen sodium, a nonsteroidal anti-inflammatory drug (NSAID). It may cause severe allergic reactions or stomach bleeding in certain individuals. The risk may be higher in people over 60, those with a history of ulcers or bleeding problems, or those taking blood thinners, steroids, or other NSAIDs. Use only as directed. Do not use right before or after heart surgery, or if you’ve had an allergic reaction to another pain reliever or fever reducer. Stop use and consult a doctor if you experience symptoms such as chest pain, trouble breathing, vomiting blood, black stools, or signs of an allergic reaction. If pregnant or breastfeeding, consult a healthcare professional before use. Keep out of reach of children. In case of overdose, seek medical help or contact a Poison Control Center immediately.

Indications

Aleve Caplets, Naproxen Sodium for Pain Relief ‐ 90 Count

Ingredients

Naproxen sodium 220 mg. (NSAID)* FD&C blue #2 lake, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, talc, titanium dioxide

Directions

Do not take more than directed. The smallest effective dose should be used. Drink a full glass of water with each dose. Adults and children 12 years and older: take 1 tablet every 8 to 12 ours while symptoms last. For the first dose you may take 2 tablets within the first hour. Do not exceed 2 tablets in any 8- to 12-hour period. Do not exceed 3 tablets in a 24-hour period. Children under 12 years: ask a doctor

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

2.5 x 2.06 x 3.97 inches; 1.76 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products